Results 1 to 2 of 2
oxycodone nausea
  1. #1
    Meghiddo is offline New Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    17

    Default oxycodone nausea

    Ive been taking about 40mg of ER oxycodones but ive been taking off the outer shell so it will hit me harder but every time ive taken them Ive been getting mild nausea...nothing terrible but it would be nice if anyone knew of something i could do to get rid of it.

  2. #2
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    One simple solution is to not take off the outer shell. This pill is designed to slowly release the drug into your system over a period of 12 hours. The nausea may actually be a deliberate effect of removing the time released coating to help prevent abuse.

    Obviously if you want them to hit you harder, you are not using them as you should and you have a problem that you should speak to your doctor about. Your body will build a fast tolerance to Oxy, so the 40mgs will not last you for too long, and you will soon need larger and larger doses.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22